×

Found 21 Documents (Results 1–21)

100
MathJax

An existence theorem and an approximate solution method for a Pfaff equation with continuous coefficients. (English. Russian original) Zbl 07618854

Proc. Steklov Inst. Math. 317, Suppl. 1, S16-S26 (2022); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 27, No. 3, 12-24 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Regular and singular dislocations. (English) Zbl 1444.74005

Segev, Reuven (ed.) et al., Geometric continuum mechanics. Cham: Birkhäuser. (ISBN 978-3-030-42682-8/hbk; 978-3-030-42685-9/pbk; 978-3-030-42683-5/ebook). Advances in Mechanics and Mathematics 43. Advances in Continuum Mechanics, 223-265 (2020).
MSC:  74A60 74-02 58Z05
PDF BibTeX XML Cite
Full Text: DOI

The Cartan-Laptev method in the study of \(G\)-structures on manifolds. (English. Russian original) Zbl 0933.53004

J. Math. Sci., New York 89, No. 3, 1181-1252 (1998); translation from Itogi Nauki Tekh., Ser. Sovrem Mat. Prilozh., Temat. Obz. 30, VINITI, Moscow 5-124 (1996).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

Software